# SDR AALA202401164379

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 28,337 hours, 11,513 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 200 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES IN COCKPIT AND CABIN DURING DESCENT FROM FL190 TO ABOUT 2000 SMELLS LIKE MUSTY SOCKS. REMOVED AND REPLACED APU MAGNETIC DRAIN PLUG SEAL. PEER AMM 49-91-81.
